# SDR 2006UALA02094

- Difficulty date: October 27, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 45,681 hours, 15,934 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019101
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK DEFECTIVE AT 1 (1=CAPT,2=1ST OFF,3=1ST OBS) CAPT O2 MASK LEAKS AIR WHEN RED HANDLES ARE SQUEEZED AND HEADSTRAP INFLATED.  REPLACED DEFECTIVE COCKPIT CREW OXYGEN MASK.
